# SDR AU960196

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Corroded
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER LEADING EDGE SKIN PN 0531006-96 AND LEADING  EDGE RIB PN 0531006-5 CORRODED IN AREA WHERE MASKED BY DORSAL FINSKIN - SUSPECT CAUSED BY INADEQUATE PROTECTION AND PROCEDURES  DURING PAINT STRIPPING - PERSONNEL/MAINTENANCE ERROR - SEE MDR 96/0195 FOR ADDITIONAL INFORMATION
